# SDR W7OA201301080002

- Difficulty date: December 19, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N114RD
- Make and model: Garlik OH58AGARLIK
- Aircraft serial: 7015256
- System (JASC): 6210 · Main Rotor Blades
- Part: Torsion Strap
- Part number: AA206011154105
- Condition: Cracked
- Location: Main Rotor Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE COARTING OF WIRE STRUCTURE IS CRACKED AND PATRIALLY MISSING. EXPOSURE CAUSES THE WIRES TO BE EXPOSED TO MOISTURE WHICH WILL CAUSE CORROSION AND FAILURE OF THE WIRES, WHICH WILL CAUSE MAIN ROTOR BLADES TO BE SLUNG FROM THE HELICOPTER AND MAY CAUSE CATASTROPHIC LOSS.
